# SDR USAA2009090892388

- Difficulty date: September 5, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 37,931 hours, 14,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 191 - SAN - EEL - FORWARD R1 DOOR EMERGENCY EXIT LIGHT LENS MISSING.  MAINTENANCE INSTALLED NEW EMERGENCY EXIT LIGHT LENS AT FORWARD R1 DOOR.
